AthruZshop





Anadin Paracetamol Tablets (16)


4 Advantage card points. Anadin Paracetamol 500mg Tablets. Aches, Fever and Flu. Gentle on the stomach.See details below, always read the labelSuitable for: Adults and children over 6 yearsActive ingredients: Paracetamol 500mg FREE Delivery on orders over 45 GBP. (Barcode EAN=5000309007774)